MAUDE Adverse Event Report: DJO LLC TRITON DTS ADVANCED ACCESSORY PACKAGE; ACCESSORIES, TRACTION

DJO LLC TRITON DTS ADVANCED ACCESSORY PACKAGE; ACCESSORIES, TRACTION
Model Number 8250
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by the clinic that when patients are on lumbar decompression, the max pounds allegedly ramps above the clinician's setting.It was reported that the clinicians do not see any error code.There was no patient injury or adverse consequence reported.Djo has made multiple attempts to obtain further information without any response.If the product is returned for evaluation, a supplemental report will be submitted.
 
Event or Problem Description
It was reported by the clinic that when patients are on lumbar decompression, the max pounds allegedly ramps above the clinician's setting.

Brand Name
TRITON DTS ADVANCED ACCESSORY PACKAGE
Common Device Name
ACCESSORIES, TRACTION
Manufacturer (Section D)
DJO LLC
1430 decision street
vista CA 92081
MDR Report Key12029111
Report Number9616086-2021-00008
Device Sequence Number4341873
Product Code ITH
UDI-Device Identifier00888912454414
UDI-Public00888912454414
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8250
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1